Jifeng Chu was supported by the National Natural Science Foundation of China (Grant No. 11671118) and the Fundamental Research Funds for the Central Universities (Grant No. 2015B19214).
This paper deals with the existence results and energy estimates of solutions for singular p-Laplacian-type equations if the nonlinear term admits some suitable conditions on the behavior at origin or perturbation property. In particular, for a precise localization of the parameter, we establish the existence of a non-zero solution and deduce the existence of solutions for positive values of the parameter, with requiring (p − 1)–sublinearity of nonlinear part at the origin and the infinity. Finally, a multiplicity result and two illustrating examples are also given. The proof is based on a local minimum theorem for differentiable functionals.
Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten
Chung NT, Ngô QA. A multiplicity result for a class of equations of
p-Laplacian type with sign-changing nonlinearities. Glasg Math J 2009;51:513–524.
Chung NT, Toan HQ. Solutions of elliptic problems of
p-Laplacian type in a cylindrical symmetric domain. Acta Math Hungar 2012;135:42–55.
Duc DM, Vu NT. Nonuniformly elliptic equations of
p-Laplacian type. Nonlinear Anal 2005;61:1483–1495.
Kristály A, Lisei H, Varga C. Multiple solutions for
p-Laplacian type equations. Nonlinear Anal 2008;68:1375–1381.
Lin SS. On the number of positive solutions for nonlinear elliptic equations when a parameter is large. Nonlinear Anal 1991;16:283–297.
Motreanu D, Rădulescu V. Variational and non-variational methods in nonlinear analysis and boundary value problems, Nonconvex Optimization and Applications. Dordrecht: Kluwer Academic Publishers; 2003.
Rabinowitz PH, Vol. 65. Minimax methods in critical point theory with applications to differential equations CBMS regional conference series in mathematics. RI: Amer. Math. Soc. Providence; 1985.
Ricceri B. A general variational principle and some of its applications. J Comput Appl Math 2000;113:401–410.
Tyagi J. Existence of nontrivial solutions for singular quasilinear equations with sign changing nonlinearity. Electron J Differential Equations 2010;2010(117):1–9.
Xuan B. The solvability of quasilinear Brezis-Nirenberg-type problems with singular weights. Nonlinear Anal 2005;62:703–725.
Yang Z, Geng D, Yan H. Three solutions for singular
p-Laplacian type equations. Electron J Differential Equations 2008;2008(61):1–12.
Über diesen Artikel
Weak Solutions and Energy Estimates for Singular p-Laplacian-Type Equations
Jifeng Chu Shapour Heidarkhani Amjad Salari Giuseppe Caristi